# SDR UIEA2019030703495

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,004 hours, 17,037 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY: "APU FAULT" EICAS MESSAGE. APU STARTED CORRECTLY ON THE SECOND ATTEMPT. ( PERFORMED OPS TEST OF APU, OPS CHECK OK IAW AMM 49-11-00. )
